It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-02-2007, 05:30 PM   #1
Member
(female)
 
Join Date: Jan 2004
Posts: 53
murph6 HB User
effexor xr

i started taken this about 3 weeks ago 75mg and twice my vision went blurry for a couple of minutes has anyone had this taken effexor and did it go away after your body get use to it? i feel itis helping me and would hate to switch meds again thanks

 
Old 08-02-2007, 05:37 PM   #2
Inactive
(male)
 
Join Date: Jan 2006
Posts: 287
allsorts HB User
Re: effexor xr

I would very much advise to see your doctor about blurry vision as vision impairment can be very serious say if you are a driver. It could be just that the meds is making you very tired, but it's best to be checked over.

 
Sponsors Lightbulb
   
Old 08-02-2007, 06:14 PM   #3
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,776
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: effexor xr

Hi:

Effexor can mess with the eyes. They actually state this on their website. I have been on this med for a long time and have noticed later in the day I need to blink constantly to keep my vision in focus. I would keep track of when and for how long this happens to you and report it to your doctor.

take care
trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Old 08-03-2007, 06:52 AM   #4
Veteran
(female)
 
Join Date: Jul 2005
Posts: 392
dinney HB User
Re: effexor xr

HI~
I too have been having problems with my vision since being on the effexor and have mentioned it to my Dr.. Have been on the med since June 11th and am waiting to meet with a psychiatrist to tweak my meds (effexor and alprazolam). Have had the vison problems even before the meds but it's worse since being on this along with some other side effects. I like you hate to start all over on new medication and new/more side effects.

I go to my eye dr. faithfully and he told me that so many drugs can effect your vision..statins is a big one.

Take care and keep us posted.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Effexor Withdrawals/Citalopram ChemicalW Depression 6 03-24-2008 07:06 PM
EFFEXOR XR Withdrawal yazzer Panic Disorders 71 11-18-2006 07:21 AM
Effexor Withdrawal - another survivor needs help! poady Depression 2 10-20-2006 04:14 PM
Really want to switch from Effexor to?? bjeanne Depression 8 08-01-2006 06:46 AM
Effexor Withdrawal Tips - Do's and Don'ts Sandalla Depression 725 07-09-2005 10:18 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), iluv (9), Shae794 (9), Skip4 (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 10:09 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!